# SDR FDEA202212162933

- Difficulty date: December 16, 2022
- Submitted: December 19, 2022
- Operation: Air carrier
- Aircraft: N784FD
- Make and model: Boeing 757222
- Aircraft serial: 26681
- Aircraft time: 75,059 hours, 29,760 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Handle
- Part number: 65701239
- Condition: Cracked
- Location: Fwd Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT CARGO DOOR EXTERIOR HANDLE IS CRACKED ON LOWER EDGE REMOVED AND REPLACED PER  DWG 140N2789.
